# SDR QXEA2017111700668

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 22,741 hours, 24,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Pinched
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED THE AFT PAX DOOR HANDLE HARD TO TURN.  DOOR DOES NOT OPEN.  REMOVED FROM SERVICE.  FOUND SMALL AREA OF DOOR SEAL PINCHED.  DOOR SEAL NOT DAMAGED.  LUBRICATED THE AFT PAX DOOR SEAL ONLY IAW AMM 1220-01-640-806. NO FURTHER DEFECTS NOTED. DOOR OPENS AND CLOSES NORMALLY.  AIRCRAFT RETURNED TO SERVICE.
